Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2011, 5:57 PM EDT for Caroline County, Kent County, Queen Anne's County, Maryland. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 24, 2011, 7:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WWUS81 KPHI 242157
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT SUN JUL 24 2011
MDZ012-015-019-020-242300-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
557 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF BALTIMORE...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR ROCK HALL...STEVENSVILLE AROUND
645 PM...LANGFORD AND OLD TOWN AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3869 7583 3868 7602 3883 7631 3887 7626
3882 7621 3883 7620 3894 7624 3890 7624
3893 7628 3886 7634 3887 7638 3905 7631
3900 7627 3900 7618 3903 7625 3915 7628
3927 7622 3916 7577 3866 7573
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 4:43 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 24, 4:43 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT SUN JUL 24 2011
.SYNOPSIS...
A WEAK COLD FRONT IN NORTHERN PENNSYLVANIA WILL MOVE INTO AND THEN
STALL OVER THE FORECAST AREA TONIGHT. A STRONGER COLD FRONT
FROM THE PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE
AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND
THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER
OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA
BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM
NEW YORK STATE ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
APOLOGIES FOR THE BREVITY OF THIS DISCUSSION.
THE WEAK COLD FRONT HAD DROPPED INTO NORTHERN PA LATE THIS
AFTERNOON. ENERGY AT THE MID LEVELS IS NOT UNIFORMLY RESOLVED BY
THE MODELS, BUT THE ENERGY THAT MOVES BY THIS EVENING MAY BE
FOLLOWED BY MORE LATER TONIGHT. AN UPPER JET ACCOMPANIES THE
FORMER AND WOULD ACCOMPANY ANY LATTER IMPULSE. MEANWHILE, DRYING
AND INCREASING STABILITY SHOULD MOVE IN FROM THE NORTH WITH THE
FRONT. WE GRADUATE FROM SLIGHT CHANCE POPS NORTH TO HIGH CHANCE
POPS SOUTH THIS EVENING, AND THEN LOWER THEM ONLY A BIT
OVERNIGHT. WE KEEP THE MENTION OF HEAVY RAIN SOUTH DURING THE
EVENING AND FAR SOUTH THROUGHOUT THE NIGHT. TEMPERATURES NUDGE UP
GUIDANCE A BIT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THERE IS DECENT AGREEMENT THROUGH 00Z TUESDAY ON THE MID LEVEL
PATTERN WITH THE EASTERN CANADIAN TROUGH BEGINNING TO SHARPEN, AND
THEN THE ECMWF SEEMS TO PART COMPANY WITH THE OTHER MODELS BY
HAVING A LESS AMPLIFIED FEATURE WITH LESS CONSOLIDATED ENERGY. WE
COMPROMISED BETWEEN THE ECMWF AND AMERICAN MODELS WITH A LEAN
TOWARD THE LATTER. WE AGAIN COULD SEE AN UPPER LEVEL JET AND A
SHORT WAVE THAT SUPPORT THE APPROACHING SURFACE FRONT BY LATE
MONDAY AFTERNOON. THERE SHOULD BE A DECENT AMOUNT OF ASSOCIATED
SHEAR, BETTER NORTH THAN SOUTH. MOISTURE AND INSTABILITY ARE
EXPECTED TO BUILD BACK IN. WE HAVEN'T PUT ENHANCED WORDING IN THE
FORECAST YET, BUT WE LIKELY WILL. SPC HAS OUR AREA UNDER A "SEE TEXT."
WE MAINTAIN THE REFERENCE TO CONVECTION IN THE HWO.
ACTIVITY SHOULD END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT, AND
THEN THE MAIN MID LEVEL TROUGH AXIS LIKELY WILL SWEEP BY TO THE
NORTH ON TUESDAY. WE HAVE KEPT THE SLIGHT CHANCE OVER THE SOUTHERN
POCONOS ON TUESDAY, AND THEN CARRY A DRY FORECAST THROUGH WEDNESDAY.
DESPITE THE COLD FRONTAL PASSAGES, WE CONTINUE TO RESIDE AT OR
ABOVE THE WARMER STAT GUIDANCE THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
OUR CURRENT FORECAST HAS THE HEAT WAVE PRESENTLY AFFECTING THE AREA
COMING TO AN END DURING THE SHORT TERM (MON-TUE) PERIOD. A HEAT WAVE
IS CONSIDERED BROKEN WHEN A SUB-90 DEGREE HIGH TEMPERATURE OCCURS.
ANOTHER HEAT WAVE WILL ARRIVE DURING THE LONG TERM...WITH WIDESPREAD
90 (OR HIGHER) DEGREE HIGH TEMPERATURES ARRIVING BY THU AND
EXTENDING INTO NEXT WEEKEND. THE UPPER HIGH PRESSURE AREA THAT WILL
PRODUCE THIS HEAT WAVE WILL BUILD OVER THE LOWER OHIO VALLEY WED
THEN EXTEND EWRD TO THE CAROLINAS BY FRI. THE HIGH REMAINS INTO
SAT...BUT THEN BEGINS TO WITHDRAW BACK WESTWARD TOWARD THE CENTRAL
PLAINS SUN.
THE PATTERN THAT WILL BE ACROSS THE REGION WILL MOSTLY BE DRY WITH
ANY IMPULSES BEING CARRIED FROM THE GREAT LAKES NORTH OF OUR AREA
INTO NEW ENGLAND AND ERN CANADA. ITS POSSIBLE THAT A FEW WEAK FRONTS
IMPINGING FROM THE NORTH AND PERHAPS SOME DAYTIME INSTABILITY COULD
PRODUCE SOME SCAT SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE POPS
ARE ONLY IN THE LOW CHC OR SLGT CHC RANGE ATTM. HPC MAPS A COLD
FRONT CROSSING THE REGION SAT...SO THAT DAY MAY OFFER THE BEST CHC
FOR MORE ORGANIZED SHOWERS/TSTMS. DRY WEATHER IS EXPECTED BEHIND THE
FRONT FOR NEXT SUN.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MID AND HIGH CLOUDS CONTINUE OVER THE FORECAST AREA THIS AFTERNOON
AS A WEAK BACKDOOR COLD FRONT SAGS SOUTH INTO OUR REGION. SHOWERS
AND TSTMS ARE DEVELOPING ACROSS THE AREA AND WILL CONTINUE THROUGH
THE EVENING HOURS. VFR CONDITIONS WILL PREVAIL WELL INTO TONIGHT,
EXCEPT IN THE SHOWERS/TSTMS. N TO NW WINDS 5 TO 10 KT THIS
AFTERNOON WILL BECOME LIGHT AND VARIABLE OVERNIGHT. SOME LIGHT
FOG IS POSSIBLE LATE TONIGHT, ESPECIALLY IN PROTECTED AREAS THAT
RECEIVE ANY SHOWER/TSTM ACTIVITY. VSBYS COULD DROP TO MVFR, AND
POSSIBLY TO IFR BRIEFLY, FOR A FEW HOURS PRIOR TO SUNRISE. AS THE
DECAYING FRONT DROPS SOUTH, WINDS WILL SWING AROUND TO THE NE AND
THEN E 5 TO 10 KT MONDAY. EXPECT SCT TO BKN SC TO PREVAIL WITH VFR
CONDITIONS, ALTHOUGH SHOWERS AND TSTMS WILL REMAIN A POSSIBILITY
THROUGH THE DAY. THE LIKELIHOOD OF THE SHOWERS/TSTMS WILL BE
INCREASING LATER IN THE DAY.
OUTLOOK...
A STRONGER COLD FRONT WILL CROSS OUR REGION FROM THE NORTHWEST
MONDAY NIGHT. AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS WILL
PRECEDE AND ACCOMPANY THE FRONTAL PASSAGE. HIGH PRESSURE WILL
THEN MOVE IN WITH A SLIGHTLY DRIER AND LESS HOT AIR MASS TUESDAY.
THE HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH
VFR FLYING CONDITIONS EXPECTED.
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA
THROUGH MUCH OF THE UPCOMING WEEK. N TO NW WINDS 5 TO 10 KT THIS
MORNING HAVE BECOME LIGHT AND MAINLY ONSHORE THIS AFTERNOON.
SCATTERED TSTMS WILL RUMBLE ACROSS THE WATERS THROUGH THE EVENING
HOURS, ESPECIALLY SOUTH OF LITTLE EGG INLET AND ON DELAWARE BAY.
AS THE BACKDOOR FRONT DROPS SLOWLY SOUTH AND WEAKENS, WINDS WILL
BECOME NE 10 KT OR LESS TONIGHT AND THEN E AND EVENTUALLY SE
10 KT OR LESS MONDAY. A STRONGER COLD FRONT WILL CROSS THE WATERS
FROM THE NORTHWEST MONDAY NIGHT. TSTMS WILL PRECEDE AND ACCOMPANY
THE FRONT LATE MONDAY AND MONDAY NIGHT. HIGH PRESSURE WILL FOLLOW
TUESDAY AND DOMINATE OUR WEATHER PATTERN INTO FRIDAY.
&&
.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH.
PHL...97(2010) / 83 (2010)
ABE...95(1999) / 75 (2010)
ILG...97(2010) / 81 (2010)
ACY...99(2010) / 83 (2010)
MPO...91(1914) / 71 (2010)
RDG...96(2010) / 78 (2010)
TTN...98(1910) / 82 (2010)
GED...99(2010) / 79 (2010)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>023.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI/HEAVENER
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
CLIMATE...GIGIHazardous weather outlook, Jul 24, 4:20 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EDT SUN JUL 24 2011 NJZ001-007>010-012>014-020-026-027-PAZ054-055-060>062-252100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 420 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-252100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 420 PM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-NJZ016-252100- CECIL-SALEM- 420 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ024-025-252100- KENT-INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 420 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING COULD GENERATE HEAVY DOWNPOURS, GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED. MDZ012-015-019-020-NJZ021>023-252100- KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY- 420 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ALSO, SCATTERED THUNDERSTORMS THIS EVENING COULD GENERATE HEAVY DOWNPOURS, GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED. ANZ450-451-252100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 420 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-252100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING COULD GENERATE HEAVY DOWNPOURS, GUSTY WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 24, 5:16 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG WASHINGTON 39.68N 74.58W
07/24/2011 BURLINGTON NJ EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
EVENT NUMBER PHI1100411
HAYESLocal storm report, Jul 24, 5:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
517 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/24/2011 BURLINGTON NJ EMERGENCY MNGR
TREES DOWN
&&
EVENT NUMBER PHI1100412
HAYESSpecial weather statement, Jul 24, 5:27 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 527 PM EDT SUN JUL 24 2011 NJZ010-012-013-015-019-020-242230- MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ- SOMERSET NJ-WESTERN MONMOUTH NJ- 527 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MERCER... MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF NEW BRUNSWICK...MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR PRINCETON JUNCTION... CLEARBROOK PARK AROUND 545 PM...WINDSOR...HIGHTSTOWN AROUND 600 PM... ALLENTOWN AND CREAM RIDGE AROUND 615 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4009 7437 4010 7474 4043 7461 4042 7440 HEAVENER
Special weather statement, Jul 24, 5:35 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 535 PM EDT SUN JUL 24 2011 NJZ015-019-027-PAZ069-242230- BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ- SOUTHEASTERN BURLINGTON NJ- 535 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON AND MERCER COUNTIES... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES WEST OF TRENTON...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR TULLYTOWN...LEVITTOWN AROUND 545 PM...FIELDSBORO...FLORENCE AROUND 600 PM...JOBSTOWN...GEORGETOWN AROUND 615 PM...WRIGHTSTOWN AND FORT DIX AROUND 630 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3994 7449 3985 7478 4023 7498 4031 7477 HAYES
Special weather statement, Jul 24, 5:56 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 556 PM EDT SUN JUL 24 2011 NJZ001-007>009-242300- HUNTERDON NJ-MORRIS NJ-SUSSEX NJ-WARREN NJ- 556 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SUSSEX AND WARREN COUNTIES... AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF NEWTON...MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR ALLAMUCHY...ALLAMUCHY-PANTHER VALLEY AROUND 600 PM...GREAT MEADOWS...GREAT MEADOWS-VIENNA AROUND 615 PM...OXFORD...LONG VALLEY AROUND 630 PM...WASHINGTON...BRASS CASTLE AROUND 645 PM...HAMPTON AND GLEN GARDNER AROUND 700 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4055 7483 4064 7517 4103 7492 4097 7470 HAYES
Special weather statement, Jul 24, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT SUN JUL 24 2011
MDZ012-015-019-020-242300-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
557 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF BALTIMORE...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR ROCK HALL...STEVENSVILLE AROUND
645 PM...LANGFORD AND OLD TOWN AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3869 7583 3868 7602 3883 7631 3887 7626
3882 7621 3883 7620 3894 7624 3890 7624
3893 7628 3886 7634 3887 7638 3905 7631
3900 7627 3900 7618 3903 7625 3915 7628
3927 7622 3916 7577 3866 7573
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:48 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean and 1 more | 16 hr |
| Jul 24, 1:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 24, 1:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 2:02 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jul 24, 2:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 2:41 PM EDT | Special Weather Statement | PHI | Cape May | 64 min |
| Jul 24, 3:01 PM EDT | Special Weather Statement | PHI | Morris | 59 min |
| Jul 24, 3:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 3:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 3:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 24, 3:17 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 58 min |
| Jul 24, 3:30 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 60 min |
| Jul 24, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 54 min |
| Jul 24, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 61 min |
| Jul 24, 4:13 PM EDT | Special Weather Statement | PHI | Atlantic, Gloucester, Salem | 62 min |
| Jul 24, 4:14 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 24, 4:32 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 58 min |
| Jul 24, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 64 min |
| Jul 24, 4:50 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 24, 4:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 5:07 PM EDT | Special Weather Statement | PHI | Ocean | 53 min |
| Jul 24, 5:08 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jul 24, 5:10 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 24, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 53 min |
| Jul 24, 5:27 PM EDT | Special Weather Statement | PHI | Mercer | 63 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Jul 24, 5:56 PM EDT | Special Weather Statement | PHI | Warren | 64 min |
| Jul 24, 6:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 6:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 56 min |
| Jul 24, 7:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Jul 24, 1:33 PM EDT | Special Weather Statement | PHI | Carbon | 57 min |
| Jul 24, 1:44 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 61 min |
| Jul 24, 2:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 24, 3:04 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh | 56 min |
| Jul 24, 3:45 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 60 min |
| Jul 24, 4:55 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 65 min |
| Jul 24, 6:24 PM EDT | Special Weather Statement | PHI | Philadelphia | 66 min |
| Jul 24, 1:42 PM EDT | Special Weather Statement | PHI | Caroline | 63 min |
| Jul 24, 2:13 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 36 min |
| Jul 24, 3:10 PM EDT | Special Weather Statement | PHI | Kent | 65 min |
| Jul 24, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 54 min |
| Jul 24, 4:43 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 62 min |
| Jul 24, 6:41 PM EDT | Special Weather Statement | PHI | Talbot | 64 min |
| Jul 24, 7:35 PM EDT | Special Weather Statement | PHI | Talbot | 55 min |
| Jul 24, 1:30 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jul 24, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 56 min |
| Jul 24, 2:07 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jul 24, 2:12 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 63 min |
| Jul 24, 2:59 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 24, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
| Jul 24, 3:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 24, 3:40 PM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Jul 24, 3:58 PM EDT | Special Weather Statement | PHI | Kent | 62 min |
| Jul 24, 4:26 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
| Jul 24, 4:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 24, 4:58 PM EDT | Special Weather Statement | PHI | Kent | 62 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.